A note on generalized solutions of differential inclusions

Ilter S.

International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 31 July - 06 August 2018, vol.2086 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2086
  • Doi Number: 10.1063/1.5095106
  • City: İstanbul
  • Country: Turkey


In this working, we consider the time-dependent differential inclusion involving partial generalized gradient as a general form of non-smooth gradient differential inclusion. By determining some hypotheses concerning topics in non-smooth analysis and measurable theory, we derive a theorem about the existence of a generalized solution of the inclusion.